# SDR DALA13023300952

- Difficulty date: May 13, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 61,738 hours, 45,847 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER PAN INNER SIDE OF FWD EDGE AT MID CARGO COMPARTMENT DOOR BETWEEN BEAM 1 AND LOWER EDGE, ALSO BETWEEN BEAM NR 4 AND 5. (C2).  MID CARGO COMPARTMENT DOOR INNER PAN  CRACKS REPAIR WAS ACCOMPLISHED IAW ER/A 514781-14 REV. ORIG.
